# SDR ORJA99255

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHT POWRE PACK AT 20F INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK AT 20F AS REQUIRED OPS CHECK GOOD.  (M)
